# SDR 2004UALA00120

- Difficulty date: February 14, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 30,713 hours, 4,695 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES IN EXTERIOR FUSELAGE SKIN AT STA 508 STR 47R-48R.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
